# SDR 08FDEA03884

- Difficulty date: September 15, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 15,252 hours, 8,438 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Ngl Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AND GEAR RETRACTION THE NOSE GEAR DOOR SHOWED IT DID NOT CLOSE.  RAN ECAM AND QRH AND LIGHT STAYED.  DUPLICATED PROBLEM ON GROUND WITH LEFT NOSE DOOR NOT FULLY CLOSING.  ADJUSTED LT GEAR DOOR UPLOCK  ASSY PER AMM 32-22-11-5. PERFORMED NOSE GEAR EXTENSION AND RETRACTION TEST SEVERAL TIMES PER AMM 32-31-00-5.
